# SDR AALA202305230394

- Difficulty date: May 22, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 77,350 hours, 9,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 3R DOOR EMERGENCY LIGHT INOPERATIVE. FOUND POWER SUPPLY M33401 FOR R3 DOOR ASSOCIATED LIGHTS INOPERATIVE. REPLACED POWER SUPPLY M33401.
